# SDR CALA0300305

- Difficulty date: June 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 43,953 hours, 24,296 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN DOOR SKIN DENTED AT CENTER AREA 38 INCHES FROM BOTTOM AND FORWARD 22 INCHES FROM AFT WITH A DEPTH OF 0.128 INCH, 3.5 INCH WIDTH, AND 6 INCHES IN LENGTH.  THE DENTED AREA WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-00-01.
